Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Interpolation of General Bounded and of Almost Periodic Sequences by Functions of Stratified Exponential Type

S. Bochner
Proceedings of the National Academy of Sciences of the United States of America
Vol. 51, No. 2 (Feb. 15, 1964), pp. 164-168
Stable URL: http://www.jstor.org/stable/72165
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Interpolation of General Bounded and of Almost Periodic Sequences by Functions of Stratified Exponential Type
Preview not available

Page Thumbnails

  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168